# SDR VNAA202410210011

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 19,556 hours, 17,466 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION ON STRINGER 21RH FS 319.70 TO FS 333 .  STGR21 RH BTW FS319 TO FS333 WAS EVALUATED PER CRJ900 SRM 53-21-03-101-002-A04 AND WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01"
